Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Some new results for the transmuted generalized gamma distribution

Texto completo
Autor(es):
Saboor, Abdus [1] ; Khan, Muhammad Nauman [1] ; Cordeiro, Gauss M. [2] ; Pascoa, Marcelino A. R. [3] ; Ramos, Pedro L. [4] ; Kamal, Mustafa [1]
Número total de Autores: 6
Afiliação do(s) autor(es):
[1] Kohat Univ Sci & Technol, Dept Math, Kohat 26000 - Pakistan
[2] Univ Fed Pernambuco, Dept Estat, BR-50740540 Recife, PE - Brazil
[3] Univ Fed Mato Grosso, Dept Estat, BR-78075850 Cuiaba, MT - Brazil
[4] Univ Sao Paulo, Inst Math Sci & Comp, Sao Carlos, SP - Brazil
Número total de Afiliações: 4
Tipo de documento: Artigo Científico
Fonte: Journal of Computational and Applied Mathematics; v. 352, p. 165-180, MAY 15 2019.
Citações Web of Science: 0
Resumo

The last decade is full on new classes of distributions that become precious for applied statisticians. Extending known distributions by adding parameters enables us to obtain more flexible models. We provide some new mathematical properties of the transmuted generalized gamma distribution defined from the family pioneered by Aryal and Tsokos (2011). We derive explicit expressions for some of its mathematical quantities. We present maximum likelihood and Bayesian estimators for the model parameters. The different estimators are compared using extensive numerical simulations. For the sake of illustration, we apply our proposed methodology to two real data sets, thus proving empirically that the current distribution is a simple alternative for lifetime data. (C) 2018 Elsevier B.V. All rights reserved. (AU)

Processo FAPESP: 17/25971-0 - Inferência estatística de sistemas complexos
Beneficiário:Pedro Luiz Ramos
Linha de fomento: Bolsas no Brasil - Pós-Doutorado